# SDR MASA2019121312176

- Difficulty date: December 13, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 23,706 hours, 21,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED THE NR 5 BATTERY PACK.
